# SDR UALA2009102803372

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 67,642 hours, 19,471 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7791005
- Part serial: 104
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L ENG SURGE, RTFL.  REPLACED FCU.  RAN ENGINE.  ALSO RAN TWO TIMES AT 1.39 EPR FOR THREE MINUTES EACH TIME.  ALL PARAMETERS STEADY.
